Bulletin (New Series) of the American Mathematical Society

Ergodic theory of amenable group actions. I: The Rohlin lemma

Donald S. Ornstein and Benjamin Weiss

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 2, Number 1 (1980), 161-164.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28A65


Ornstein, Donald S.; Weiss, Benjamin. Ergodic theory of amenable group actions. I: The Rohlin lemma. Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 1, 161--164. https://projecteuclid.org/euclid.bams/1183545203

Export citation


  • [G] F. B. Greenleaf, Ergodic theorems and the construction of summing sequences in amenable locally compact groups, Comm. Pure Appl. Math. 26 (1973), 29-46.
  • [K] J. C. Kieffer, A generalized Shannon McMillan theorem for the action of an amenable group on a probability space, Ann. Probability 3 (1975), 1031-1037.
  • [KW] Y. Katznelson and B. Weiss, Commuting measure preserving transformations, Israel J. Math. 12 (1972), 161-173.
  • [L] D. Lind, Locally compact measure preserving flows, Advances in Math. 15, (1975), 175-193.